advertisement
Question
Posted by: lynda | 2004/01/31

painful periods

I have 2 kids, am 37years old but still suffer every month from painful periods. The only relief I get is by taking 2 ibuprofen 400mg tablets every 4 hours for the first day. Sometimes 3 at a time. I am worried that this may be causing other damage to my system. Should I continue this form of relief or is there an alternative? Please note I have had ablasion therapy 3 years ago and this has made no difference.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that you should continue with the ibuprofen. You are only using it for one day a month so it should not cause any harm.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement